# SDR REXA2017103001171

- Difficulty date: October 30, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 22,405 hours, 14,538 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP SKIN IS DENTED ON THE LOWER SURFACE 7 INCHES FROM THE TE EDGE, AND 18 INCHES FROM THE INBD EDGE.  REPAIRED THE FLAP SKIN IAW SRM 57-52-01-201-001-A01, TYPE IV.
